# SDR 2015F00087

- Difficulty date: June 14, 2015
- Submitted: June 18, 2015
- Operation: Air carrier
- Aircraft: N276EA
- Make and model: Boeing 737-800
- Aircraft serial: 35070
- Aircraft time: 30,870 hours, 10,929 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Part serial: BNG15633
- Condition: Partial Deploy
- Location: L1 Door
- Part time: 100 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR PARTIALLY DEPLOYED.  SLIDE WAS PARTIALLY ACTIVATED & RELEASED FROM THE L1 DOOR, COVER RESTING ON THE DOOR FRAME & JET BRIDGE.
